# SDR SIMA200513603

- Difficulty date: May 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785244
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RT ENGINE FAILED.  ITT WAS NOTED AT 1148 DEGREES.  ACFT DID NOT GET OFF GROUND.  MX REMOVED AND REPLACED RT ENGINE IAW SAAB MM.  OPS AND LEAK CHECKS WERE SATISFACTORY. ACFT RETURNED TO SERVICE.  (M)
